On Generalized Absolute Riesz Summability Method


Kartal B.

COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS, vol.8, pp.359-364, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8
  • Publication Date: 2017
  • Title of Journal : COMMUNICATIONS IN MATHEMATICS AND APPLICATIONS
  • Page Numbers: pp.359-364

Abstract

This paper presents a generalization of a known theorem dealing with absolute Riesz summability of infinite series to the phi - |(N) over bar, P-n; delta|(k) summability.